Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

In last 3 years
  
1 On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem 2016 Vol.32(6):683-698
Mohammad SHAHROUZI [Abstract] (79) [HTML 0 KB][PDF 232 KB] (1171)
2 Statistical Convergence and Measure Convergence Generated by a Single Statistical Measure 2016 Vol.32(6):668-682
Li Xin CHENG, Li Hua LIN, Xian Geng ZHOU [Abstract] (55) [HTML 0 KB][PDF 281 KB] (587)
3 Chung's Law of the Iterated Logarithm for Subfractional Brownian Motion 2017 Vol.33(6):839-850
Na Na LUAN [Abstract] (92) [HTML 0 KB][PDF 219 KB] (512)
4 A Pohozaev Identity for the Fractional Hénon System 2017 Vol.33(10):1382-1396
Pei MA, Feng Quan LI, Yan LI [Abstract] (31) [HTML 0 KB][PDF 231 KB] (376)
5 Representations of Frobenius-type Triangular Matrix Algebras 2017 Vol.33(3):341-361
Fang LI, Chang YE [Abstract] (44) [HTML 0 KB][PDF 300 KB] (372)
6 On Strong Embeddability and Finite Decomposition Complexity 2017 Vol.33(3):403-418
Jun XIA, Xian Jin WANG [Abstract] (75) [HTML 0 KB][PDF 246 KB] (359)
7 On the Darboux Integrability of the Hindmarsh-Rose Burster 2018 Vol.34(6):947-958
Jaume LLIBRE, Clàudia VALLS [Abstract] (22) [HTML 0 KB][PDF 219 KB] (350)
8 Singularity Categories with Respect to Ding Projective Modules 2017 Vol.33(6):793-806
Wen Jing CHEN, Zhong Kui LIU, Xiao Yan YANG [Abstract] (58) [HTML 0 KB][PDF 254 KB] (349)
9 Relative Singularity Categories with Respect to Gorenstein Flat Modules 2017 Vol.33(11):1463-1476
Zhen Xing, DI Zhong Kui LIU, Xiao Xiang ZHANG [Abstract] (38) [HTML 0 KB][PDF 245 KB] (348)
10 On the Stability of Tangent Bundle on Double Coverings 2017 Vol.33(8):1039-1047
Yongming ZHANG [Abstract] (47) [HTML 0 KB][PDF 211 KB] (330)
11 The Commutator of the Kato Square Root for Second Order Elliptic Operators on Rn 2016 Vol.32(10):1121-1144
Yan Ping CHEN, Yong DING, Steve HOFMANN [Abstract] (64) [HTML 0 KB][PDF 337 KB] (322)
12 On Douglas General (α, β)-metrics 2017 Vol.33(7):951-968
Xiao Ming WANG, Ben Ling LI [Abstract] (34) [HTML 0 KB][PDF 266 KB] (318)
13 Existence of Semiclassical States for a Quasilinear Schrödinger Equation on RN with Exponential Critical Growth 2016 Vol.32(11):1279-1296
Shao Jun LI, Carlos A. SANTOS, Min Bo YANG [Abstract] (48) [HTML 0 KB][PDF 279 KB] (311)
14 Strong Skew Commutativity Preserving Maps on Rings with Involution 2016 Vol.32(6):745-752
Chang Jing LI, Quan Yuan CHEN [Abstract] (47) [HTML 0 KB][PDF 186 KB] (305)
15 A Splitting Primal-dual Proximity Algorithm for Solving Composite Optimization Problems 2017 Vol.33(6):868-886
Yu Chao TANG, Chuan Xi ZHU, Meng WEN, Ji Gen PENG [Abstract] (70) [HTML 0 KB][PDF 317 KB] (300)
16 On Proximinality of Convex Sets in Superspaces 2016 Vol.32(6):633-642
Li Xin CHENG, Zheng Hua LUO, Wen ZHANG, Ben Tuo ZHENG [Abstract] (57) [HTML 0 KB][PDF 203 KB] (298)
17 A Characterization of the Ejiri Torus in S5 2016 Vol.32(9):1014-1026
Peng WANG [Abstract] (55) [HTML 0 KB][PDF 233 KB] (289)
18 A Homomorphism between Circuit Cobordism Groups and Pseudohomology Groups over Configuration Space B 2016 Vol.32(12):1415-1429
Shao Feng [Abstract] (62) [HTML 0 KB][PDF 269 KB] (288)
19 Multilinear Singular Integral Operators with Generalized Kernels and Their Multilinear Commutators 2017 Vol.33(11):1443-1462
Yan LIN, Ya Yuan XIAO [Abstract] (48) [HTML 0 KB][PDF 290 KB] (288)
20 All Good (Bad) Words Consisting of 5 Blocks 2017 Vol.33(6):851-860
Jian Xin WEI [Abstract] (58) [HTML 0 KB][PDF 205 KB] (287)
21 Nonlinear Branching Processes with Immigration 2017 Vol.33(8):1021-1038
Pei-Sen LI [Abstract] (37) [HTML 0 KB][PDF 252 KB] (287)
22 Functional Envelope of Cantor Spaces 2017 Vol.33(3):327-340
Xing Fu ZHONG, Jie LÜ [Abstract] (57) [HTML 0 KB][PDF 235 KB] (282)
23 On a Novel Eccentricity-based Invariant of a Graph 2016 Vol.32(12):1477-1493
Ke Xiang XU, Kinkar Ch. DAS, Ayse Dilek MADEN [Abstract] (72) [HTML 0 KB][PDF 319 KB] (280)
24 On Partial Regularity of Suitable Weak Solutions to the Stationary Fractional Navier-Stokes Equations in Dimension Four and Five 2017 Vol.33(12):1632-1646
Xiao Li GUO, Yue Yang MEN [Abstract] (53) [HTML 0 KB][PDF 244 KB] (280)
25 Distortion Theorems for Normalized Biholomorphic Quasi-convex Mappings 2017 Vol.33(9):1242-1248
Xiao Fei ZHANG, Tai Shun LIU, Yong Hong XIE [Abstract] (27) [HTML 0 KB][PDF 173 KB] (277)
26 V-Gorenstein Injective Modules Preenvelopes and Related Dimension 2017 Vol.33(2):187-200
Ahmad KHOJALI, Naser ZAMANI [Abstract] (51) [HTML 0 KB][PDF 252 KB] (275)
27 Fixed Points of Meromorphic Functions and of Their Differences, Divided Differences and Shifts 2016 Vol.32(10):1189-1202
Ran Ran ZHANG, Zong Xuan CHEN [Abstract] (48) [HTML 0 KB][PDF 233 KB] (274)
28 Norm Equalities and Inequalities for Three Circulant Operator Matrices 2017 Vol.33(4):571-590
Zhao Lin JIANG, Yun Cheng QIAO, Shu Dong WANG [Abstract] (45) [HTML 0 KB][PDF 255 KB] (274)
29 Long Time Dynamics of the 3D Radial NLS with the Combined Terms 2016 Vol.32(5):521-540
Gui Xiang XU, Jian Wei Yang [Abstract] (68) [HTML 0 KB][PDF 286 KB] (271)
30 Endpoint Estimates of Generalized Homogeneous Littlewood-Paley g-functions over Non-Homogeneous Metric Measure Spaces 2016 Vol.32(9):1035-1074
Xing FU, Ji Man ZHAO [Abstract] (55) [HTML 0 KB][PDF 443 KB] (271)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7